# SDR USAA2013041200036

- Difficulty date: April 4, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 60,911 hours, 24,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N523040
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 GALVANIC CORROSION ON MAIN DECK PLATE AT BS 1682, BL 0.  REPLACED MAIN DECK PLATE AT BS 1682, BL 0 IAW B757 SRM 51-40-02, 51-10-02 & BOEING DRAWING 146N5230.
